# SDR DALA2025110708136

- Difficulty date: November 2, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Not Reported
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER AFT T/E STRUCTURAL PANEL FROM XF 111.250" TO XTE 206.852".   REMOVED L/H UPPER AFT T/E STRUCTURAL PANEL FROM XF 111.250" TO XTE 206.852" (1284968)
